# SDR SWIA202163526

- Difficulty date: October 11, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 31,028 hours, 19,147 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H I/B FLAP LEADING EDGE PANEL 684LB IS CHAFED     (C-CHECK RO 1/7/2022)    ORDERED AND RECIEVED NEW PANEL# 684LB. SEE CONTINUATION CARD FOR WORK PERFORMED AND SEE JOB# 71029870 OP# 7006 TRANS# 23487017 FOR INSTALL OF PANEL# 684LB.
